Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Random spots on my leg and feeling cold

I ve been having leg problems (I think muscular ) where I get sharp pains in random spots on my leg. I m somewhat inactive and I m 20 and I tried to start exercising but I think I stretched my legs the wrong way. They ve been like this for maybe...3 weeks, and now they re tingling and sometimes I get a cold sensation (like there is water on my leg). Is that a sign of recovery or something else? I ve taken: Ibuprofin Multivitamins Voltaren Gel (diclofenac sodium gel)
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Chanimi
Welcome to HealthcareMagic.
you must have had unexplained leg sprain happened sometime during the exercise..there could be chances that you are suffering from thyroid disease which can present with this minor symptoms.
I advise you to visit your physician and get tested for this.careful examination is also needed
Hope I answered your question.If you need more information feel free to mail me. to come to a complete

Take care
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor